# SDR DALA2024032803891

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 10,766 hours, 5,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FR20 FACING FWD FOUND 8 EACH FASTENERS HOLES CORROSION THROUGH NUT-PLATE. REPAIRED PER PRI 616196-14 REV 0, REV 1, REV 2, REV 3, AND ER/A 616196-14 REV O SECTION I. (LP# 0264773)
